# SDR HEEA060142

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL INSTALLATION, UNIT WOULD NOT TRANSMIT.  PERFORMED PRELIMINARY INSPECTION AND FOUND NO MODULATION.  REPLACED Q120, Q121, AND Q122, MODULATION PRESENT BUT UNABLE TO ADJUST TO SPECS.  ALSO OUTPUT POWER TOO HIGH.
